# SDR CAL950440

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lap Seam
- Condition: Corroded
- Location: Bs 420
- Part time: 63,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - INSPECTION FOUND CORROSION IN THE LAP SEAM AT BS 420, STR 27R.  THE CORRODED AREA WAS REMOVED.  A DOUBLER AND FILLER REPAIR WERE FABRICATED AND INSTALLED IAW SRM 53-30-03.  (X)
